# SDR GUUA93957042109A

- Difficulty date: April 21, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 28,388 hours, 37,231 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED SMALL AREA OF CORROSION AT LT WING FWD SPAR FLANGE WS 125.25.  REMOVED SURFACE CORROSION AT LEFT WING FORWARD SPAR WS 125.25 AND INSTALLED REPAIR DOUBLER STRAP.
